# SDR R61A201504140271

- Difficulty date: April 14, 2015
- Submitted: April 30, 2015
- Operation: Air carrier
- Aircraft: N803MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000015
- Aircraft time: 27,745 hours, 20,875 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Firewall
- Condition: Cracked
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK WAS REPORTED THAT RT APU REMOVABLE FIRE WALL 351BZ TOP AND BOTTOM OF FLANGE IS CRACKED.  MAINTENANCE REMOVED DAMAGE AND INSTALLED DOUBLER IAW ETD 2015-170-035645.
